Über einen Erweiterungssatz.

Josef Weier

Monatshefte für Mathematik (1957)

  • Volume: 61, page 51-53
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Weier, Josef. "Über einen Erweiterungssatz.." Monatshefte für Mathematik 61 (1957): 51-53. <http://eudml.org/doc/177012>.

author = {Weier, Josef},
journal = {Monatshefte für Mathematik},
keywords = {Topology},
language = {ger},
pages = {51-53},
title = {Über einen Erweiterungssatz.},
url = {http://eudml.org/doc/177012},
volume = {61},
year = {1957},

AU - Weier, Josef
TI - Über einen Erweiterungssatz.
JO - Monatshefte für Mathematik
PY - 1957
VL - 61
SP - 51
EP - 53
LA - ger
KW - Topology
UR - http://eudml.org/doc/177012
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.